# SDR RAIA0005026

- Difficulty date: May 11, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 21,062 hours, 20,998 cycles
- Engine: Pwa PW120
- Engine time: 23,187 hours, 23,248 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW120
- Condition: Malfunctioned
- Location: Right
- Part time: 23,187 hours, 23,248 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

7011-STL- RIGHT ENGINE DID NOT ACHIEVE TARGET TORQUE DURING TAKEOFF ROLL.  MAINTENANCE INSPECTED AND DEFERRED RIGHT ENGINE BLEED PER MEL.  MAINTENANCE REPLACED RIGHT ENGINE.
